Couldn't find what you looking for?

TRY OUR SEARCH!

Hello, I am 19 years old and have only had at the most 4 cycles in my life. I am extremely irregular and put on birth control because of it. Now I have been on birth control on and off for about a year now. But as I am on birth control I get head aches and serious cramps and stomach issues. My worry is I love and adore and really want children but am scared to death I will not be able to have any. What should I do or should I even be worrying?

Loading...

Hi honey! It is true that with irregular periods comes problems with getting pregnant! BUT it's not impossible! Have you ever been put on Clomid or Metphormine? These can help increase your periods and regulate your cycle! Also when you are ready, increase your chances of becoming pregnant! Have they told you why? It sounds like you have an ovarian cyst or a hormonal imbalance! If you have too many male hormones in particular Androgens your body will not be able to release and egg! So if you haven't had a vaginal/internal/pelvic ultrasound, you need one, also to have your hormones to be tested?
Reply

Loading...

If it gives you hope, my cousin would have been my aunts 7th period in her life.
Reply

Loading...